Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Suggest medication for weight loss and pain

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11733 Questions
I am looking for klonipin and a weight loss medication. Also a pain medication that I can use when the pain gets unbearable. Loritab or something like that.
Posted Sun, 23 Mar 2014 in General Health
Answered by Dr. Rakhi Tayal 2 hours later
Brief Answer: Walgreens pharmacy can help you. Detailed Answer: Hello, Thanks for trusting us with your health concern. The medicines you want me to prescribe are all prescription only drugs. I am sorry I currently have no legal support to prescribe medicines online. The scripts that an online physician writes are not accepted at your local pharmacy. It is not yet recognised by the American Telemedicine association norms. This is because any pharmacy should enter the physician licence number before dispensing the drugs. You can try the Walgreens pharmacy, they have online and retail store as well. This is a US pharm, and also you can get a US doctor's prescription here. You can request a new prescription or ask for a refill. Try this link. Hope it helps you. Regards, Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor